# SDR AALA20090424TUL47

- Difficulty date: April 14, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 69,027 hours, 31,809 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 4L CRACKED AT STATION 160.  REMOVED CRACKED LONGERON AND INSTALLED NEW LONGERON AND SPLICE PER SRM 53-02-00.
